Mohamed
Sadek

Position
Associate Professor
Department
Department of Mathematics and Actuarial Science
File
Download CV37.07 KB

Profile

Brief Biography

Mohammad Sadek is associate professor of mathematics at The American University in Cairo. He earned his PhD from Cambridge University in 2010 before joining AUC in Fall 2010. His field of specialization is number theory and arithmetic geometry. His research interests cover computational number theory, arithmetic of elliptic and hyperelliptic curves and Diophantine sets.

Education

10/2006 - 03/2010    University of Cambridge, U.K.

                                  Ph.D. in Mathematics, thesis: Models of Genus One Curves

10/2005 - 06/2006    University of Cambridge, U.K.

                                  Certificate of Advanced Study in Mathematics

09/2001 - 06/2005    Faculty of Science, Cairo University, Egypt

                                  B.Sc. in Mathematics

Recent Publications

  1. On Rational Triangles via Algebraic Curves (with Farida Shahata), accepted for publication in Rocky Mountain Journal of Mathematics
  2. On Sequences of Consecutive Squares on Elliptic Curves (with Mohamed Kamel), Glasnik Matematicki Series III, Volume 52, Number 1 (2017), 45-52
  3. New Hypergeometric Connection Formulae between Fibonacci and Chebyshev Polynomials (with Waleed M. Abd-Elhameed, Youssri H. Youssri and Nermine El-Sissi), The Ramanujan Journal, Volume 42, Number 2 (2017), 347-361
  4. High Rank Quadratic Twists of Pairs of Elliptic Curves (with Mohamed Alaa), Journal of Number Theory, Volume 174 (2017), 436-444
  5. Character Sums, Gaussian Hypergeometric Series, and a Family of Hyperelliptic Curves, International Journal of Number Theory, Volume 12, Number 8 (2016), 2173-2187
  6.  On Genus One Curves of Degree 5 with Square-Free Discriminant (with Tom Fisher), Journal of the Ramanujan Mathematical Society, Volume 31, Number 4 (2016), 359-383
  7. Periodic Continued Fractions and Elliptic Curves over Quadratic Fields, Journal of Symbolic Computation, Volume 76 (2016), 200-218
  8.  On Geometric Progressions on Hyperelliptic Curves (with Mohamed Alaa), Journal of Integer Sequences, Volume 19 (2016), Article 16.6.3.
  9. On Dependence of Rational Points on Elliptic Curves, C. R. Math. Rep. Acad. Sci. Canada, Volume 38, Number 2 (2016), 75-84
  10.  Edwards Curves and Gaussian Hypergeometric Series (with Nermine El-Sissi), Journal de Theorie des Nombres de Bordeaux, Volume 28, Number 1 (2016), 115-124

Courses Taught

Calculus II, III, IV

Number Theory

Mathematics of Derivatives Pricing II

General Topology

Modern Algebra

Introduction to Algebraic Geometry

Discrete Mathematics